The dimension of almost spherical sections of convex bodies

J. Lindenstrauss

Séminaire Analyse fonctionnelle (dit "Maurey-Schwartz") (1975-1976)

  • page 1-13

How to cite


Lindenstrauss, J.. "The dimension of almost spherical sections of convex bodies." Séminaire Analyse fonctionnelle (dit "Maurey-Schwartz") (1975-1976): 1-13. <>.

author = {Lindenstrauss, J.},
journal = {Séminaire Analyse fonctionnelle (dit "Maurey-Schwartz")},
language = {eng},
pages = {1-13},
publisher = {Ecole Polytechnique, Centre de Mathématiques},
title = {The dimension of almost spherical sections of convex bodies},
url = {},
year = {1975-1976},

AU - Lindenstrauss, J.
TI - The dimension of almost spherical sections of convex bodies
JO - Séminaire Analyse fonctionnelle (dit "Maurey-Schwartz")
PY - 1975-1976
PB - Ecole Polytechnique, Centre de Mathématiques
SP - 1
EP - 13
LA - eng
UR -
ER -


  1. [1] A. Dvoretzky and C.A. Rogers, Absolute and unconditional convergence in normed linear spaces, Proc. Nat. Acad. Sci. U.S.A. 36 (1950), 192-197. Zbl0036.36303MR33975
  2. [2] P. Enflo, J. Lindenstrauss and G. Pisier, On the "three space problem", Math. Scand.36 (1975), 199-210. Zbl0314.46015MR383047
  3. [3] F. John, Extremum problems with inequalities as subsidiary conditions, Courant anniversary volume, New York1948. Zbl0034.10503MR30135
  4. [4] S. Kwapien, Isomorphic characterization of inner product spaces by orthogonal series with vector valued coefficients, Studia Math.44 (1972), 583-595. Zbl0256.46024MR341039
  5. [5] J. Lindenstrauss and L. Tzafriri, On the complemented subspaces problem, Israel J. Math.9 (1971), 263-269. Zbl0211.16301MR276734
  6. [6] P. Lévy, Problèmes concrets d'analyse fonctionnelle, Gauthier Villars, Paris1951. Zbl0043.32302MR41346
  7. [7] B. Maurey and G. Pisier, Séries de variables aléatoires vectorielles indépendantes et propriétés géométriques des espaces de Banach, to appear in Studia Math. Zbl0344.47014MR443015
  8. [8] V.D. Milman, A new proof of the theorem of A. Dvoretzky on sections of convex bodies, Funct. Anal. Appl.5 (1971), 288-295. Zbl0239.46018MR293374
  9. [9] E. Schmidt, Die Brunn-Minkowski ungleichung, Math. Nach.1 (1948), 81-157. Zbl0030.07602MR28600
  10. [10] E. Tomczak-Jaegermann, The moduli of smoothness and convexity and the Rademacher averages of trace classes Sp, 1 ≤ p @ ∞, Studia Math.1975. Zbl0282.46016

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.